Saturday, September 20, 2014

Monday, December 29, 2008 Suzi, Community Member, asks

Q: Can taking to much percocet cause stomace bleeding? I have cronic shoulder pain and have been taking

Answer This
Answers (1)
Karen Lee Richards, Health Guide
12/30/08 12:48pm

Percocet is a combination of oxycodone and acetaminophen.  Too much acetaminophen can be really hard on your stomach.  If you suspect your stomach may be bleeding, see your doctor as soon as possible.  Oxycodone can be prescribed without the acetaminophen.  Also be sure to check the labels of any over-the-counter medications you may take to see if they contain acetaminophen. 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Suzi, Community Member— Last Modified: 02/20/13, First Published: 12/29/08